# SDR F3LA2012003200722

- Difficulty date: March 9, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 30,331 hours, 15,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 68 TO FRAME 70 LT SIDE LATERAL SHEAR PLATE HAS CORROSION.  R & R SHEAR PLATE REF EO AO-53EO-3 1434.
